# SDR IPXA2019060742947

- Difficulty date: May 17, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L/H MLG W/W INTERCOSTAL BELOW UPPER FWD. BRAKE ACCUMULATOR IS CRACKED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. AEA0218 AND SRM 51-33-01 & 51-35-01. (MINOR)
